| Texto completo | |
| Autor(es): |
Fernandes, Cristina G.
;
Naia, Tassio
;
Santos, Giovanne
;
Stein, Maya
Número total de Autores: 4
|
| Tipo de documento: | Artigo Científico |
| Fonte: | DISCRETE MATHEMATICS; v. 348, n. 12, p. 8-pg., 2025-12-01. |
| Resumo | |
We prove that for every gamma>0 there exists n(0)is an element of N such that for every n >= n(0) any family of up to n(1/2-gamma) trees having at most (1-gamma)n vertices in each bipartition class can be packed into K-n,K-n. As a tool for our proof, we show an approximate bipartite version of the Koml & oacute;s-S & aacute;rk & ouml;zy-Szemer & eacute;di Theorem, which we believe to be of independent interest. (c) 2025 Elsevier B.V. All rights are reserved, including those for text and data mining, AI training, and similar technologies. (AU) | |
| Processo FAPESP: | 19/13364-7 - Problemas extremais e estruturais em teoria dos grafos |
| Beneficiário: | Cristina Gomes Fernandes |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |